# SDR SWAA2024052085434

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 11,736 hours, 5,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS AFT OF ROW 20 INOP<[01] FOUND BATTERY CHARGER M1673 NOT CONNECTED AND BATTERIES M1672 AND M1673 DRAINED. CONNECTED M1673 AND R&R M1672 AND M1673 BATTERY PACKS IAW AMM 33-51-06. OPS CHECK GOOD.
